Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

SEMI-QUADRATIC VARIATIONAL PROBLEMS FOR MULTIPHASE EQUILIBRIA

ELIOT FRIED and MORTON E. GURTIN
Quarterly of Applied Mathematics
Vol. 54, No. 1 (March 1996), pp. 73-84
Published by: Brown University
Stable URL: http://www.jstor.org/stable/43638181
Page Count: 12
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
SEMI-QUADRATIC VARIATIONAL PROBLEMS FOR MULTIPHASE EQUILIBRIA
Preview not available

Page Thumbnails

  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74
  • Thumbnail: Page 
75
    75
  • Thumbnail: Page 
76
    76
  • Thumbnail: Page 
77
    77
  • Thumbnail: Page 
78
    78
  • Thumbnail: Page 
79
    79
  • Thumbnail: Page 
80
    80
  • Thumbnail: Page 
81
    81
  • Thumbnail: Page 
82
    82
  • Thumbnail: Page 
83
    83
  • Thumbnail: Page 
84
    84